I’ve been on prednisone for 3 days for allergies but they’ve made my throat feel itchy and more constricted, so instead of doing 60 mg a day for 3 days, I did 60 mg for 2 days and yesterday did 40 mg at 5 PM. This morning after getting out of my shower, my heart started having really bad flutters where it would beat very fast and slow down as if skipping a beat then speeding up again and is making my throat/chest/back feel like I’ve just be running. It’s slowed down a bit since then, but I’m still having shortness of breath and chest in my upper back as if running. It’s 3 PM and I haven’t taken anymore prednisone since 5 PM yesterday. Should I discontinue the use of prednisone? I’ve read it is bad doing so because it could mess with your adrenal gland or cause bad side effects, but I’ve only been on it for 3 days and these heart flutters are terrifying and it doesn’t seem like minor heart flutters. My heart was pounding rather quickly. Also, I’m short of breath and light-headed when moving around. This prednisone prescription was a tapered prescription doing 60 mg for 3 days, 40 mg for 2 days and 20 mg for 2 days equaling a week but due to some uncomfortable side effects, I started tapering a day early. It feels like my heart was pounding out of my chest and a very rapid and irregular beat. I usually get rapid heartbeat from my showers, but nothing like this. And I can’t move around hardly at all without my heart beat picking up fast and fluttering even more. I was so glad to find this — I think that’s a high dose. Some doctors give a high dose and taper. I think lots of those patients get side effects. You should get your thyroid checked, make sure they check antibodies to thyroid hormone, too. Having thyroid or adrenal problems can cause irregular or racing heart beat.
ILOVEZHANGYIXING* Love the drama~ Love this song.